# SDR GXP2002F00004

- Difficulty date: June 11, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N183GA
- Make and model: Amd FALCON20
- Aircraft serial: 147
- Engine: Ge CF700*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: MS287788
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSING HYDRAULIC FLUID FROM SYSTEM 2.  REMOVED AND REPLACED PACKING ON NR 2 ENGINE HYDRAULIC PUMP.  SAFETIED ALL CONNECTIONS AND FILLED HYDRAULIC SYSTEM RESERVOIR NR 1 AND NR 2.  STARTED NR 2 ENGINE AND LET STABILIZE.  HYDRAULIC PRESSURE GOOD AND RESERVOIR NR 2 QUANTITY, GOOD.  OPS CHECKED GOOD.
